MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION IX ILIAC LIMB STENT GRAFT; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION IX ILIAC LIMB STENT GRAFT; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-IL1428100-J
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 05/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
An afx bifurcated stent graft with ovation ix iliac limb stent grafts were implanted to treat an abdominal aortic aneurysm.During the index procedure, right hypogastric artery was inadvertently partially covered with the ovation ix iliac limb stent graft.The 30-day follow-up ct showed the right iliac limb stent graft encroached upon the right hypogastric artery with evidence of occlusion or stenosis noted.The physician elected to perform a re-intervention to place a stent in the right hypogastric artery to preserve blood flow, followed by the placement of an additional iliac limb.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION IX ILIAC LIMB STENT GRAFT
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5777436
Report Number3008011247-2016-00072
Device Sequence Number219885
Product Code MIH
UDI-Device IdentifierM701TVIL1428100J1
UDI-Public+M701TVIL1428100J1/$$3161013FS03161531F
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/13/2016
Device Model NumberTV-IL1428100-J
Device Catalogue NumberTV-IL1428100-J
Device Lot NumberFS031615-31
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2016
Initial Report FDA Received Date07/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;